# SDR 05FDEA02477

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01472   BS 364 - BS 640, STR 3L WHILE WORKING NR N01466, FOUND NUMEROUS HOLES IN   MAIN CARGO DOOR UPPER SILL TO BE FIGURE EIGHTED. B.S 634 TO 640 JUST ABOVE STR.3L.  (OPEN)
